# SDR SWAA2024010326650

- Difficulty date: December 1, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 56,881 hours, 31,308 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT MOPSILL AT THE AFT SERVICE DOOR HAS CORROSION AT BS 967+9; RBL 47; BS 967+9 - +14 RBL 45; 987 RBL 48 WL 208<[01] FAULT RESOLVED ON TTG8Q00PYVBU;[02] VERIFIED CORRECTIVE ACTION AND MEASUREMENT TABLE
